# SDR SWAA2015120746813

- Difficulty date: December 1, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 27,988 hours, 16,549 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT 120.30, SECOND VERTICAL RIB FROM FRONT CRACKED NEAR BASE.  REPAIRED RIB IAW SRM.
